# SDR GUUA93953020411A

- Difficulty date: February 4, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 31,601 hours, 40,781 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Debonded
- Location: Bs 400-405.5 S15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED STRINGER 15L DEBONDED AT FS 400-405 5 INCHES AND FS 396-285 11 INCHES. REPAIRED STRINGER 15L INSTALLED 1.0 X 26 INCH EXTERNAL DOUBLER REPAIR.
